# SDR AALA2009050500865

- Difficulty date: May 5, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 26,223 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  RIGHT SIDE AFT OVERWING EMERGENCY LIGHT INOPERATIVE. FOUND LAMP CONTACT DIRTY...CLEANED CONTACT.
